| Model Number |
680R30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, visual examination revealed that the ring showed no discoloration.Multifocal areas of fabric fraying were observed along the surface of the ring.No damage was identified on the manufacturing sutures along the ring.There was no tactile evidence of fractures in the stiffener.Updated data: d.9: device available for evaluation?:, return date: h.2: device evaluation: h.3: device evaluated?: h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this 30mm mitral annuloplasty ring, it was explanted and replaced with a non-medtronic mechanical valve.The reason for the replacement was reported as an unsuccessful repair.It was reported that the annuloplasty product malfunctioned and was fully sutured and tested prior to removal.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.